Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 71, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Nov 25, 2011, 2:39 AM CST. It took effect at Nov 26, 2011, 3:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 25, 2011, 2:39 AM CST (08:39 UTC)
- In effect from
- Nov 26, 2011, 3:00 PM CST
- Expired
- Nov 25, 2011, 9:07 PM CST
- In force
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
293 WHUS74 KBRO 250839 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 239 AM CST FRI NOV 25 2011 ...SATURDAY COLD FRONT WILL BRING NORTH GALES... .A COLD FRONT ARRIVING ON SATURDAY WILL RESULT IN A VERY TIGHT PRESSURE GRADIENT AND RAPIDLY DETERIORATING MARINE CONDITIONS. NORTH WINDS WILL ARRIVE AND INCREASE MID SATURDAY AFTERNOON. STRONG NORTH WINDS WILL INITIALLY PRODUCE A PERIOD OF SMALL CRAFT ADVISORY CONDITIONS ON THE GULF...BUT GALE FORCE GUSTS WILL DEVELOP BY LATE AFTERNOON...WITH A GALE WATCH NOW IN PLACE. SMALL CRAFT ADVISORY CONDITIONS WILL ALSO DEVELOP ON THE LAGUNA MADRE. STRONG NORTH WINDS ARE LIKELY TO LAST ALL SATURDAY NIGHT BEFORE DECREASING. GMZ150-155-170-175-252100- /O.NEW.KBRO.SC.Y.0071.111126T2100Z-111127T0000Z/ /O.NEW.KBRO.GL.A.0005.111127T0000Z-111127T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 239 AM CST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 6 PM CST SATURDAY... ...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 6 PM CST SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS SATURDAY AFTERNOON. SEAS 3 TO 5 FEET INCREASING TO 4 TO 6 FEET. * WINDS: NORTH WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS SATURDAY NIGHT. * SEAS: WAVE HEIGHTS INCREASING TO 12 FEET OFF SHORE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ130-132-135-252100- /O.NEW.KBRO.SI.Y.0074.111127T0000Z-111127T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 239 AM CST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 6 PM SATURDAY TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 6 PM SATURDAY TO 6 AM CST SUNDAY. * WINDS: NORTH WINDS 20 TO 30 KNOTS SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
2 follow-up statements
229 WHUS74 KBRO 252149 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 349 PM CST FRI NOV 25 2011 ...SATURDAY COLD FRONT WILL BRING NORTH GALES... .A COLD FRONT ARRIVING ON SATURDAY WILL RESULT IN A VERY TIGHT PRESSURE GRADIENT AND RAPIDLY DETERIORATING MARINE CONDITIONS. NORTH WINDS WILL ARRIVE AND INCREASE MID SATURDAY AFTERNOON. STRONG NORTH WINDS WILL INITIALLY PRODUCE A PERIOD OF SMALL CRAFT ADVISORY CONDITIONS ON THE GULF...BUT GALE FORCE GUSTS WILL DEVELOP BY LATE AFTERNOON...WITH A GALE WATCH NOW IN PLACE. SMALL CRAFT ADVISORY CONDITIONS WILL ALSO DEVELOP ON THE LAGUNA MADRE...BUT ARE NOT EXPECTED TO REACH GALE CRITERIA FOR THAT REGION. STRONG NORTH WINDS ARE LIKELY TO LAST ALL SATURDAY NIGHT BEFORE DECREASING DURING THE DAY SUNDAY. GMZ150-155-170-175-260600- /O.CON.KBRO.SC.Y.0071.111126T2100Z-111127T0000Z/ /O.CON.KBRO.GL.A.0005.111127T0000Z-111127T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 349 PM CST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 6 PM CST SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT... * WINDS AND WAVES: NORTH WINDS 25 TO 35 KNOTS WITH HIGHER GUSTS WILL ARRIVE ABRUPTLY SATURDAY AFTERNOON AND CONTINUE THROUGH THE NIGHT. SEAS WILL INCREASE ABOVE 10 FEET...REACHING A PEAK OF 11 TO 14 FEET SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ130-132-135-260600- /O.CON.KBRO.SI.Y.0074.111127T0000Z-111127T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 349 PM CST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 6 PM SATURDAY TO 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 6 PM SATURDAY TO 6 AM CST SUNDAY. * WINDS: NORTH WINDS 20 TO 30 KNOTS EXPECTED SATURDAY EVENING THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
655 WHUS74 KBRO 260307 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 907 PM CST FRI NOV 25 2011 ...SATURDAY COLD FRONT WILL BRING NORTH GALES... .A COLD FRONT ARRIVING ON SATURDAY WILL RESULT IN RAPIDLY DETERIORATING MARINE CONDITIONS. STRONG NORTH WINDS TO GALE FORCE GUSTS WILL DEVELOP DURING THE AFTERNOON...WITH A GALE WARNING NOW IN PLACE. SMALL CRAFT ADVISORY CONDITIONS WILL ALSO DEVELOP ON THE LAGUNA MADRE...BUT ARE NOT EXPECTED TO REACH GALE CRITERIA FOR THAT REGION. STRONG NORTH WINDS ARE LIKELY TO LAST ALL SATURDAY NIGHT BEFORE DECREASING DURING THE DAY SUNDAY. GMZ150-155-170-175-261200- /O.UPG.KBRO.SC.Y.0071.111126T2100Z-111127T0000Z/ /O.NEW.KBRO.GL.W.0006.111126T2000Z-111127T1200Z/ /O.UPG.KBRO.GL.A.0005.111127T0000Z-111127T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 907 PM CST FRI NOV 25 2011 ...GALE WARNING IN EFFECT FROM 2 PM SATURDAY TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 6 AM CST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND WAVES: NORTH WINDS 25 TO 35 KNOTS WITH HIGHER GUSTS WILL ARRIVE ABRUPTLY SATURDAY AFTERNOON AND CONTINUE THROUGH THE NIGHT. SEAS WILL INCREASE ABOVE 10 FEET...REACHING A PEAK OF 11 TO 14 FEET SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-261200- /O.EXT.KBRO.SI.Y.0074.111126T2000Z-111127T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 907 PM CST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 2 PM SATURDAY TO 6 AM CST SUNDAY... * WINDS: NORTH WINDS 20 TO 30 KNOTS EXPECTED SATURDAY EVENING THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 11:38 PM CST, 3 hours 1 minute earlier.
Area forecast discussion, Nov 24, 11:38 PM CST, 3 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1138 PM CST THU NOV 24 2011 .DISCUSSION...UPDATED FOR 06Z TAFS. && .AVIATION...LIGHT FOG WILL BE POSSIBLE FOR A FEW HOURS BEFORE DAWN...BUT NOT AS THICK AS THURSDAY MORNING DUE TO SLIGHTLY STRONGER SOUTHEAST WINDS. SCATTERED LOW CLOUDS WILL ALSO DEVELOP AROUND DAWN. BKN TO OVC CEILINGS ABOVE 3K FEET WILL SET UP BY AFTERNOON ON BREEZY AND GUSTY SOUTHEAST WINDS AND GULF MOISTURE. HIGHER LEVEL CLOUDS WILL ALSO BEGIN THICKEN ON SOUTHWEST FLOW ALOFT. && .PREV DISCUSSION... /ISSUED 524 PM CST THU NOV 24 2011/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...SKIES CLEARING FOR THE EVENING...WITH ONLY A FEW CLOUDS POSSIBLY MOVING INLAND AFTER SUNSET ON EAST WINDS ALOFT. SFC WINDS WILL REMAIN LIGHT GENERALLY FROM THE SOUTHEAST OVERNIGHT. THE SIGNAL FOR FOG DOES NOT LOOK DOMINANT...SO WIDESPREAD FOG SIMILAR TO LAST NIGHT DOES NOT LOOK FAVORABLE. SOUTHEAST WINDS WILL INCREASE QUICKLY AFTER SUNRISE FRIDAY... REACHING NEAR 20 KNOTS WITH GUSTS NEARING 30KTS DURING THE AFTERNOON. SKIES SHOULD REMAIN MOSTLY SUNNY WITH GOOD MIXING. PREV DISCUSSION... /ISSUED 130 PM CST THU NOV 24 2011/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...NO MAJOR CHANGES WERE NEEDED TO THE FORECAST IN THE SHORT TERM. HIGH PRESSURE AT THE SURFACE AND ALOFT OVER DEEP SOUTH TEXAS WILL SLOWLY MOVE EAST THROUGH FRIDAY. TEMPERATURES WILL WARM AND RISE TO ABOVE NORMAL LEVELS DUE TO AN INCREASE SOUTHEASTERLY FLOW AND LOW LEVEL MOISTURE INCREASING. PRECIPITABLE WATER VALUES WILL BE INCREASING FROM 0.65 THIS AFTERNOON TO AROUND 1 INCH ON FRIDAY. INCREASING SURFACE MOISTURE ALONG WITH POSSIBILITY LIGHT TO CALM WINDS AND CLEAR SKIES OVERNIGHT COULD RESULT IN PATCHY FOG LATE TONIGHT. HOWEVER... CONFIDENCE IS LOW AT THIS TIME WITH FOG DEVELOPMENT DUE TO THE POSSIBILITY OF THE SURFACE WINDS REMAINING ABOVE 5 MPH TONIGHT. LONG TERM /SATURDAY THROUGH THURSDAY/...BOTH THE GFS AND ECMWF RUNS SHOW A STRONG COLD FRONT MOVING THROUGH DEEP SOUTH TEXAS BY SATURDAY MORNING WITH GOOD UPPER LEVEL DYNAMICS. MOISTURE INCREASES ON SATURDAY WITH ABOVE 70 PERCENT PROJECTED FROM THE SURFACE ALL THE WAY UP TO ABOVE 500 MB. A POSSIBLE SQUALL LINE COULD DEVELOP OUT AHEAD OF THIS COLD FRONT SATURDAY MORNING INTO EARLY SATURDAY AFTERNOON WITH STRONG DAMAGING WINDS POSSIBLE. SCATTERED SHOWERS OR THUNDERSTORMS ARE POSSIBLE FOR DEEP SOUTH TEXAS ON SATURDAY. STRONG NORTH WINDS AND COOLER TEMPERATURES ARE POSSIBLE IN THE WAKE OF THIS SYSTEM BY LATE SATURDAY THROUGH SUNDAY. A WIND ADVISORY WILL BE LIKELY IN THE WAKE OF THIS FRONT SATURDAY AFTERNOON INTO SATURDAY EVENING. TEMPERATURES WILL DECREASE RAPIDLY BY LATE SATURDAY AND PLUMMET TO NEAR 50 BY SUNDAY MORNING. A RELATIVELY DRY AND STABLE AIR MASS WILL BE IN STORE FOR DEEP SOUTH TEXAS ON SUNDAY. THERE WILL BE FIRE WEATHER CONCERNS ON SUNDAY WITH GUSTY NORTH WINDS AND LOW HUMIDITY. WINDS WILL DECREASE SUNDAY NIGHT AND SKIES WILL BE CLEAR ALLOWING FOR A GOOD RADIATIONAL COOLING NIGHT. MINIMUM TEMPERATURES SUNDAY NIGHT OVER MOST LOCATIONS OF DEEP SOUTH TEXAS WILL BE IN THE 30S. HIGH PRESSURE WILL MOVE EAST ON MONDAY ALLOWING A RETURN SOUTHEAST FLOW OF AIR CAUSING WARMER TEMPERATURES THROUGHOUT NEXT WEEK. MARINE...TONIGHT THROUGH FRIDAY NIGHT...BUOY 42020 REPORTED EAST-NORTHEAST WINDS AROUND 9 KNOTS GUSTING TO AROUND 11 KNOTS WITH SEAS OF 3 FEET WITH A PERIOD OF 6 SECONDS AT 1150 CST/1750 UTC. MODERATE WINDS AND SEAS WILL PREVAIL FOR THE ADJACENT COASTAL WATERS OF SOUTH TEXAS TONIGHT AS SURFACE HIGH PRESSURE SHIFTS EAST. WINDS AND SEAS WILL THEN INCREASE SLIGHTLY ON FRIDAY AS THE HIGH PRESSURE SYSTEM BEGINS TO INTERACT WITH A LOW PRESSURE SYSTEM DEVELOPING OVER THE TEXAS PANHANDLE. SATURDAY THROUGH TUESDAY...A COLD FRONT WILL MOVE THROUGH THE MARINE AREA BY SATURDAY AFTERNOON CAUSING STRONG NORTH WINDS AND HIGH SEAS SATURDAY AFTERNOON AND SATURDAY NIGHT. SCATTERED SHOWERS OR THUNDERSTORMS ARE POSSIBLE OVER THE MARINE AREA ON SATURDAY. SMALL CRAFT ADVISORIES ARE LIKELY SATURDAY AFTERNOON AND SATURDAY NIGHT WITH GUSTS TO GALE POSSIBLE. WINDS WILL CONTINUE TO BE STRONG AND SEAS HIGH ON SUNDAY WITH THE WINDS AND SEAS DECREASING RAPIDLY BY SUNDAY NIGHT. SMALL CRAFT ADVISORIES ARE STILL POSSIBLE ON SUNDAY. A RELATIVELY DRY AND STABLE AIR MASS WILL BE THE RULE FOR MOST OF NEXT WEEK. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 54/66
Hazardous weather outlook, Nov 24, 9:00 AM CST, 17 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 900 AM CST THU NOV 24 2011 TXZ248>257-251200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 900 AM CST THU NOV 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG SCATTERED THUNDERSTORMS...PRODUCING DANGEROUS CLOUD TO GROUND LIGHTNING AND WIND GUSTS IN EXCESS OF 50 MPH...ARE FORECAST EARLY SATURDAY AFTERNOON OVER THE WESTERN PORTION OF DEEP SOUTH TEXAS...AND LATE SATURDAY NIGHT TO EARLY SUNDAY MORNING OVER THE COASTAL AREAS AND ADJACENT COASTAL WATERS...IN ASSOCIATION WITH THE PASSAGE OF A COLD FRONT. ERRATIC WILDFIRE BEHAVIOR IS ANTICIPATED ON SATURDAY DUE TO THE PASSAGE OF THE FRONT...WITH AN ELEVATED RISK OF WILDFIRE BEHAVIOR ON SUNDAY. AN ELEVATED RISK OF RIP CURRENTS WILL OCCUR AT THE LOCAL BEACHES FRIDAY AND THROUGH THE WEEKEND DUE TO STRONGER WINDS AND HIGHER SEAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-251200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 900 AM CST THU NOV 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A GALE WARNING IS LIKELY ALONG THE LOWER TEXAS COAST LATE SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON DUE TO THE PASSAGE OF A STRONG COLD FRONT. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE AHEAD OF THE COLD FRONT SATURDAY MORNING THROUGH EARLY SATURDAY AFTERNOON... AND AFTER THE COLD FRONT FROM SUNDAY NIGHT THROUGH MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 2:39 AM CST | Gale Watch | BRO | 18 hr | |
| Nov 25, 2:39 AM CST | Small Craft Advisory for Winds | BRO | 42 hr | |
| Nov 25, 4:01 PM CST | Fire Weather Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 6 hr |
| Nov 25, 4:01 PM CST | Fire Weather Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 22 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.